EconPapers    
Economics at your fingertips  
 

Oscillation Criteria for Nonlinear Fractional Differential Equations

Run Xu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Several oscillation criteria are established for nonlinear fractional differential equations of the form at(rtD-αxt) ′η′-Ft, ∫t∞v-t-αxvdv=0, where D-αx is the Liouville right‐side fractional derivative of order α∈(0, 1) of x and η is a quotient of two odd positive integers. We also give some examples to illustrate the main results. To the best of our knowledge, the results are initiation for the oscillatory behavior of the equations.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/971357

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:971357

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:971357